# SDR ASOA20161105103

- Difficulty date: November 5, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 25,929 hours, 24,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 60033052145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SKIN CRACKED AT FWD HYD COMPT CUTOUT AT FS 187.00 STR 15L.  REMOVED AND REPLACED SKIN PANEL AT FS 187.00 STR 15L PER SRM 51-42-06, 51-40-11-00,51-42-13 P/N 600-33052-145, DRAWING 600-33052.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
